# SDR DALA2019080204545

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 63,417 hours, 24,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, A DENT WAS FOUND ON FRAME ASSY P/N 146A1202-4 UPPER CHORD (M/F 0.050 INCH THICK, 2024-T3) AT BS 727C BETWEEN STRINGERS 23L-24L. MAINTENANCE REPAIRED DAMAGE PER ERA 565335-14.
